Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Irreducible homogeneous linear groups in an arbitrary domain


Author: William Benjamin Fite
Journal: Trans. Amer. Math. Soc. 10 (1909), 315-318
MSC: Primary 20C15
DOI: https://doi.org/10.1090/S0002-9947-1909-1500842-4
Erratum: Trans. Amer. Math. Soc. 12 (1911), 511.
MathSciNet review: 1500842
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20C15

Retrieve articles in all journals with MSC: 20C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1909-1500842-4
Article copyright: © Copyright 1909 American Mathematical Society